Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 169, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 30, 2011, 5:50 PM EDT for 4 counties in Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2011, 5:50 PM EDT (21:50 UTC)
- Expired
- Jun 30, 2011, 6:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Baker County, GA, Calhoun County, GA, Dougherty County, GA, Mitchell County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098 WUUS52 KTAE 302150 SVRTAE GAC007-037-095-205-302230- /O.NEW.KTAE.SV.W.0169.110630T2150Z-110630T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 550 PM EDT THU JUN 30 2011 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BAKER COUNTY IN SOUTHWEST GEORGIA... EASTERN CALHOUN COUNTY IN SOUTHWEST GEORGIA... SOUTHWESTERN DOUGHERTY COUNTY IN SOUTHWEST GEORGIA... CENTRAL MITCHELL COUNTY IN SOUTHWEST GEORGIA... * UNTIL 630 PM EDT * AT 548 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RED STORE CROSSROADS...AND MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IVEYS MILL...MILFORD...PATMOS...NEWTON...MITCHELL CO A/P...HAWKINSTOWN AND ELMODEL WMA PRECAUTIONARY/PREPAREDNESS ACTIONS... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3120 8422 3129 8460 3159 8460 3151 8422 TIME...MOT...LOC 2150Z 006DEG 8KT 3143 8436 $$ 42-DVD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:10 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 30, 3:10 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 310 PM EDT THU JUN 30 2011 ...A FEW STORMS MAY BE STRONG TO ISOLD SEVERE REST OF THIS AFTN INTO EARLY EVE... ...WARMER AND DRIER WEATHER ON TAP INTO WEEKEND... .SYNOPSIS... CONVECTION DEVELOPED DURING EARLY AFTN ACROSS STALLED FRONT ALONG CNTRL FL PANHANDLE INTERACTING WITH WEAK SEA BREEZE AND SEVERAL OUTFLOW BOUNDARIES AIDED BY H5 TROUGH...HIGH PWATS/DEW POINTS. UNDER TEMPS UP TO THE MID 90S AND AMPLE DEEP LYR MOISTURE...MODERATE AMOUNTS OF MLCAPE HELPED DEEPEN THESE CELLS AS THEY DRIFTED NWD ALONG SEABREEZE WITH ACTIVITY FOCUSED FROM LEON COUNTY E/SE TO DIXIE COUNTY. ADDITIONAL ISOLD CELLS DEVELOPED ACROSS AL/GA COUNTIES. WEAK LOW/MID LEVEL FLOW WILL FAVOR BRIEF PULSE STORMS AND A FEW CAN GENERATE GUSTY WINDS INTO THIS EVE. ALSO CANNOT DISCOUNT BRIEF SEVERE STORM WITH MICROBURSTS AND DAMAGING WINDS. THERE WERE VARIOUS REPORTS OF WATERSPOUTS THIS MORNING AND AFTERNOON IN THE VICINITY OF APALACHICOLA. AT UPPER LEVELS... THE LARGE SCALE LONGWAVE PATTERN REMAINS HIGHLY AMPLIFIED. THIS IS HIGHLIGHTED BY A TROUGH OVER WRN STATES WITH LOW OVER SRN UT...A RIDGE FROM DESERT SW NEWD TO ANTICYCLONE OVER SW KS THEN NNE ACROSS UPPER MIDWEST/UPPER MS VALLEY REGIONS...AND A TROUGH OVER ERN MOST STATES FROM 562DM LOW OVER QUE AND AXIS SWD TO 588DM LOW SW OF APALACHICOLA. DURING THE NEXT 24HRS...WRN TROUGH IS FORECAST TO MOVE NEWD ACROSS THE NRN AND CNTRL PLAINS WITH ASSOCD POTENT GREAT BASIN SHORTWAVE EJECTS ENE. THIS WILL FLATTEN RIDGE AND IT SHUNTS IT FURTHER NEWD TO UPR MS VALLEY/UPR GREAT LAKES. IN RESPONSE...DOWNSTREAM UPPER TROUGH SHUNTED E/NE FROM OFF ERN SEABOARD SWWD TO NE MOST GULF OF MEX. ASSOCD CLOSED QUE LOW EDGES SLOWLY E AND OPENING INTO A TROUGH. H5 TROUGH AXIS SHOULD PUSH SOUTH OF CWA TONIGHT. LOCALLY THIS WILL YIELD A PREDOMINANT DRY NORTHERLY FLOW. TLH VAD SHOWS VEERING FLOW FROM SW AT SFC TO NW AT 2K TO NNE ABOVE 6K. THIS ALSO REFLECTED IN MODEL SOUNDINGS. I.E. GFS TAE WITH 1.93 INCH PWAT AT 18Z THU DECREASING TO 1.21 INCH PWAT AT 18Z FRI. FARTHER INTO ENCROACHING DRIER AIR...DHN WITH 1.46 INCH PWAT AT 18Z THU DECREASING TO 1.14 INCH PWAT AT 18Z FRI. AT LOWER LEVELS... THE SUBTROPICAL RIDGE EXTENDS WWD ACROSS S FL AND INTO THE GULF. LOOKING N...A STALLED WEAK FRONTAL BOUNDARY WAS NOTED ALONG THE FL COAST. MODELS IMPLY THAT FRONT WILL DRIFT SOUTH AND STALL ALONG THE COAST INTO FRIDAY AS HIGH PRESSURE DEVELOPS OVER THE WV APPALACHIAN MOUNTAINS. LOOKING SOUTH...THE RIDGE AXIS WILL DRIFT NORTH INTO CENTRAL FLORIDA FRIDAY AND THEN INTO SOUTH GEORGIA ON SATURDAY. ALL THIS WILL WASH OUT SURFACE FRONT/TROUGHS B4 SATURDAY. TS ARLENE WAS MOVING OVER THE E COAST OF MEXICO. && .SHORT TERM...TONIGHT THROUGH SUNDAY. SHORT TERM WILL SHOWS INCREASINGLY DRIER AIRMASS...FEWER CLOUDS AND SLIGHTLY WARMER HIGHS AND COOLER LOWS EACH DAY THRU WEEKEND. TONIGHT...UNLIKE RECENT NIGHTS...CONVECTION OVER LAND IS EXPECTED TO DISSIPATE FAIRLY EARLY...BUT WILL LAST LONGER OVER THE APALACHEE BAY AND POSSIBLY DIXIE COUNTY. WILL GO WITH 30-10% SE-NW POP GRADIENT. LOWS FROM AROUND 70 SE BIG BEND/ADJACENT GA TO MID 70S PANHANDLE COAST. FRIDAY...40-10% SE-NW POP GRADIENT DAYTIME...0 TO 20% N-S AT NIGHT. HIGHS 90 COAST TO MID-UPPER 90S NORTH. LOWS NEAR 70 SE BIG BEND/ADJACENT GA TO MID 70S PANHANDLE COAST. SATURDAY...10-20% POPS DAYTIME...NIL POPS AT NIGHT. HIGHS 90 COAST TO MID-UPPER 90S INLAND. LOWS UPPER 60S SE BIG BEND/ADJACENT GA TO LOW 70S SE ALA/SW GA. SUNDAY...NIL POPS. HIGHS 90S COAST TO UPPER 90S INLAND. && .LONG TERM...SUN NIGHT THROUGH NEXT THU. THE LONG TERM PERIOD BEGINS WITH RIDGING EXTENDING FROM SOUTHERN CALIFORNIA EASTWARD TO THE TENNESSEE RIVER VALLEY. THERE IS A BREAK BETWEEN THIS LARGE RIDGE AND THE BERMUDA RIDGE JUST OFF THE CAROLINA COAST DUE TO A DEPARTING EAST COAST TROF. WITH THE RIDGING REMAINING IN PLACE INTO AT LEAST MONDAY...POP CHANCES WILL REMAIN RELATIVELY LOW AND CONFINED PRIMARILY TO THE SEA BREEZE ZONE IN THE AFTERNOON. TEMPERATURES WILL RETURN TO NEAR THE 100 DEGREE MARK. RECORD HIGH TEMPERATURES FOR TALLAHASSEE FOR THE FIRST PART OF JULY ARE IN THE MID 100S (1931)...WHICH WITH THE EXPECTED PATTERN SHOULD BE SAFE. BY TUESDAY...THE LARGE UPPER LOW OVER THE HUDSON BAY WILL DEEPEN AS IT SURGES SOUTHEASTWARD INTO THE ST LAWRENCE RIVER VALLEY. THIS WILL RESULT IN THE LARGE RIDGE RETREATING WESTWARD...WHILE THE EASTERN COMPONENT WEAKENS CONSIDERABLY...CREATING A GAP BETWEEN THE WESTERN CONUS RIDGE AND THE BERMUDA RIDGE. AS THIS OCCURS ON TUESDAY...AN INCREASE IN MOISTURE IS EXPECTED TO ARRIVE FROM THE SOUTHERN GULF OF MEXICO IN ASSOCIATION WITH A WESTWARD MOVING TROPICAL WAVE. RAIN CHANCES WILL BE ON THE RISE AS DEEP LAYER MOISTURE INCREASES AS WELL. MAX TEMPS WILL ALSO DROP OFF INTO THE MID 90S. && .MARINE... A TROUGH NEAR THE COAST WILL GRADUALLY SETTLE SWD ACROSS THE WATERS WITH HIGH PRESSURE BECOMING ESTABLISHED TO THE N. THIS WILL CREATED A PERIOD OF RATHER LIGHT WINDS WITH SEA BREEZE DOMINATING THIS AFTERNOON INTO FRI WITH WINDS SWITCHING AROUND TO THE E BY SAT. CONVECTIVE COVERAGE OVER THE WATERS WILL CONTINUE TO MAXIMIZE DURING THE EARLY MORNING HOURS AND DROP OFF DURING THE MIDDAY TO AFTERNOON HOURS. TS ARLENE WILL GENERATE SOME SWELLS WHICH WILL MOVE NEWD AND LIKELY INCREASE RIP CURRENT RISK BY LATE WEEKEND.... ESPECIALLY OVER PANHANDLE BEACHES. && .AVIATION... SCT-BKN CU FIELD HAS BECOME ESTABLISHED ACROSS MUCH OF THE REGION EARLY THIS AFTERNOON. INTERESTING BAND THROUGH SOUTHERN AL INCLUDING KDHN WITH A LACK OF CU...BUT EXPECT THIS AREA TO FILL IN WITH TIME. THE CU FIELDS IS GIVING WAY TO A SCATTERING OF SHOWERS AND STORMS...MAINLY TO THE EAST KDHN AND KECP...AND IT IS THE EASTERN TERMINALS OF KTLH...KABY...AND KVLD THAT WILL SEE THE BEST CHANCES FOR BRIEF VIS/CIG RESTRICTIONS ASSOCIATED WITH PASSING SHOWERS. CONVECTION WILL DISSIPATE WITH THE SETTING OF THE SUN THIS EVENING GIVING WAY TO PREVAILING VFR CONDITIONS THROUGH MUCH OF THE OVERNIGHT. PATCHES OF MVFR VIS ARE POSSIBLE TOWARD DAWN...ESPECIALLY FOR THOSE TERMINALS WHICH RECEIVE MEASURABLE RAINFALL TODAY. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES ARE GENERALLY EXPECTED TO REMAIN ABOVE CRITICAL LEVELS OVER THE NEXT COUPLE OF DAYS. SHOWERS AND THUNDERSTORM ACTIVITY DURING THE AFTERNOON AND EARLY EVENING IS EXPECTED TO BE ONLY ISOLATED IN NATURE. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 96 71 96 71 / 20 40 10 20 10 PANAMA CITY 76 90 76 92 75 / 20 20 20 20 10 DOTHAN 72 97 72 98 74 / 10 10 10 20 10 ALBANY 72 97 72 97 72 / 10 10 10 20 10 VALDOSTA 70 96 69 96 68 / 20 30 10 10 10 CROSS CITY 70 95 69 94 67 / 40 40 20 20 10 APALACHICOLA 75 90 75 91 71 / 20 30 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/MROCZKA/GODSEY
Hazardous weather outlook, Jun 30, 5:24 AM EDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 524 AM EDT THU JUN 30 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 524 AM EDT THU JUN 30 2011 /424 AM CDT THU JUN 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN TODAY ACROSS MAINLY THE FLORIDA BIG BEND AND EASTERN PANHANDLE WITH COVERAGE DROPPING OFF RAPIDLY TO THE NORTH. THE STORMS IN NORTHWEST FLORIDA WILL BE ACCOMPANIED BY FREQUENT LIGHTNING AND GUSTY WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FRIDAY WILL SEE SIMILAR CONVECTIVE COVERAGE TO TODAY. SHOWERS AND THUNDERSTORMS WILL BE LESS PREVALENT THAN NORMAL ACROSS MUCH OF THE FORECAST AREA THROUGH THE HOLIDAY WEEKEND. THIS WILL ALLOW TEMPERATURES TO ONCE AGAIN SOAR SEVERAL DEGREES ABOVE NORMAL. DAYTIME HIGHS WILL BE IN THE MID TO UPPER 90S ON FRIDAY AND SATURDAY AND THEN INCREASE TO AROUND 100 DEGREES FOR MOST INLAND AREAS ON SUNDAY AND INDEPENDENCE DAY. HEAT INDICES WILL PEAK AROUND 105 DEGREES ON THESE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
In the hours before
Local storm report, Jun 30, 5:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 SW WOODVILLE 30.30N 84.27W
06/30/2011 WAKULLA FL EMERGENCY MNGR
POWERLINE DOWN
&&
HARRIGANLocal storm report, Jun 30, 5:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 3 NNE STANDLEYS STORE 30.20N 84.18W
06/30/2011 WAKULLA FL EMERGENCY MNGR
POWERLINE DOWN
&&
HARRIGANLocal storm report, Jun 30, 5:27 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 ESE HILLIARDVILLE 30.28N 84.39W
06/30/2011 WAKULLA FL EMERGENCY MNGR
POWERLINE DOWN
&&
HARRIGANSpecial weather statement, Jun 30, 5:27 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 PM EDT THU JUN 30 2011
FLZ026-027-302215-
LIBERTY FL-INLAND WAKULLA FL-
527 PM EDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LIBERTY AND WAKULLA
COUNTIES...
* UNTIL 615 PM EDT
AT 525 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 37 MILES SOUTHEAST OF
MARIANNA TO 31 MILES SOUTHWEST OF TALLAHASSEE...OR ALONG A LINE
EXTENDING FROM WOODS TO POPLAR CAMP...MOVING SOUTH AT 10 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3001 8484 3001 8492 3014 8508 3047 8495
3015 8455 3001 8460 3001 8466 3001 8483
TIME...MOT...LOC 2127Z 018DEG 7KT 3032 8491 3012 8466
42-DVDLocal storm report, Jun 30, 5:28 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 WNW CRAWFORDVILLE 30.19N 84.40W
06/30/2011 WAKULLA FL EMERGENCY MNGR
TREE DOWN
&&
HARRIGANLocal storm report, Jun 30, 5:29 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 2 S WOODVILLE 30.29N 84.25W
06/30/2011 WAKULLA FL EMERGENCY MNGR
TREE DOWN
&&
HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 4:17 PM EDT | Special Weather Statement | TAE | Baker | 43 min |
| Jun 30, 4:36 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell | 39 min |
| Jun 30, 6:32 PM EDT | Special Weather Statement | TAE | Baker | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.